# SDR DXTA2009121403895

- Difficulty date: December 11, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N115QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK383
- Aircraft time: 2,453 hours, 2,267 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Check Valve
- Condition: Faulty
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING BOTH ENGINES AND CALLING FOR TAXI CLEARENCE.  THE TOWER INFORMED US THAT THERE WAS GRAYISH SMOKE COMING OUT OF ONE OF THE ENGINES (THEY THOUGHT THE LT SIDE, BUT COULD NOT BE 100 PERCENT CERTAIN) ALL ENGINE PARAMETERS APPEARED NORMAL.  REMOVED AND REPLACED LT ENGINE CHECK VALVE IAW MM 71-70-01. OPS AND LEAK CHECKED SATISFACTORY. NO SMOKE NOTED FROM TAIL PIPE.
